# SDR SWAA2024062789412

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO AFT SHIELD BS480+18; BS500+10-500A RBL 25 WL 156<[01] REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD PER SRM 51-40-02-0G-0 AND DWG#143A0080.;[02] REJECT - STEP 7; 2EA FASTENERS TTG8Q00TU9R5;[03] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-7; FAULT TTG8Q00TU9R5 COMPLIED WITH.
